# SDR 97FDEA00529

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516342
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0380  - WHILE WORKING CARD NR 0142, FOUND CORROSION ON STA 1130 FRAME, LBL 25, WL 150 AT FASTENER HOLES.  ACCOMPLISHED REPAIR TO BS 1130 FRAME AT LBL 25 PER FED-EX SRM 51-40-3.
